# SDR USAA920082042

- Difficulty date: October 22, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,186 hours, 41,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6546812198
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q5 MAJOR REPAIR NR 03C10853028/022 LEVEL 2 EXFOLIATION CORROSION ON INTERCOSTAL AT BS967 TO BS986.5, LBL17.  REPLACED INTERCOSTAL AT BS967 TO BS986.5, LBL17 IAW B737 SRM 51-10-02.
